# SDR SWAA2013060316718

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 27,441 hours, 16,115 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: 61362
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, F/A AND PASSENGERS REPORT ACRID SMELL (ELECTRICAL) AND SMOKE IN CABIN.  R & R LT EMERGENCY EXIT DOOR BALLAST IAW MM.
